# SDR 20000602SH014

- Difficulty date: May 8, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- Aircraft time: 21,811 hours, 29,784 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Condition: Loose
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

GTF - FLT 2550 - LEFT WING OVERHEAT LIGHT CAME ON FLASHING DURING CLIMB-OUT.  (FLASHING IS 250 C SENSOR).  CREW FOLLOWED EMERGENCY PROCEDURES, SHUT OFF LEFT GENERATOR AND LEFT BLEED AND RETURNED TO BASE.  THE FLASHING WING OVERHEAT LIGHT STAYED ON.  AIRCRAFT WAS SHUT DOWN ONCE CLEAR OF THE ACTIVE RUNWAY AND ALL PERSONNEL WERE DEPLANED.  FOUND LOOSE CLAMPS IN AREA OF SENSOR.  TIGHTENED LOOSE CLAMPS.  PERRFORMED RUNNING LEAK CHECK, WITH NO DEFECTS NOTED.  TEST WAS THEN PERFORMED, WITH NO DEFECTS NOTED.  (X)
